MAUDE Adverse Event Report: SYNTHES GMBH 4.3MM THREADED LCP(TM) DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 4.3MM THREADED LCP(TM) DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 323.042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: part number: 323.042 lot number: 30p1444 manufacturing site: hägendorf release to warehouse date: 24-dec-2019.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.The product was not returned to medtech orthopaedics; however, photos were provided for review.The photo investigation of " 323.042, lcp drill sleeve 5 f/drill bits ø4.3" revealed that the pin of the device has broken.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces like usage of excessive force in a prying motion while trialing.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the lcp drill sleeve 5 f/drill bits ø4.3 would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that a drill guide breaks when adapting it to the plate.

Brand Name
4.3MM THREADED LCP(TM) DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22185352
Report Number8030965-2025-05824
Device Sequence Number8571052
Product Code FZX
UDI-Device Identifier07611819246607
UDI-Public(01)07611819246607(10)30P1444
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.042
Device Lot Number30P1444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown